{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,5,29]],"date-time":"2024-05-29T00:29:34Z","timestamp":1716942574735},"reference-count":14,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2024,5,28]]},"DOI":"10.7759\/cureus.61253","type":"journal-article","created":{"date-parts":[[2024,5,28]],"date-time":"2024-05-28T18:37:05Z","timestamp":1716921425000},"source":"Crossref","is-referenced-by-count":0,"title":["Transient Diabetes Insipidus After Vasopressin Discontinuation"],"prefix":"10.7759","author":[{"given":"Audrey L","family":"Chai","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rastko","family":"Rako\u010devi\u0107","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Firas M","family":"El-Baba","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Keith","family":"Killu","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1186\/s13613-020-0628-2","article-title":"Vasopressin and its analogues in shock states: a review","volume":"10","author":"Demiselle J","year":"2020","unstructured":"Demiselle J, Fage N, Radermacher P, Asfar P. Vasopressin and its analogues in shock states: a review. Ann Intensive Care. 2020, 10:9. 10.1186\/s13613-020-0628-2","journal-title":"Ann Intensive Care"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1055\/s-0040-1710320","article-title":"Vasopressor therapy in the intensive care unit","volume":"42","author":"Russell JA","year":"2021","unstructured":"Russell JA, Gordon AC, Williams MD, Boyd JH, Walley KR, Kissoon N. Vasopressor therapy in the intensive care unit. Semin Respir Crit Care Med. 2021, 42:59-77. 10.1055\/s-0040-1710320","journal-title":"Semin Respir Crit Care Med"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1093\/bjaceaccp\/mkn021","article-title":"Vasopressin and its role in critical care","volume":"8","author":"Sharman A","year":"2008","unstructured":"Sharman A, Low J. Vasopressin and its role in critical care. Continuing Education in Anaesthesia, Critical Care and Pain. 2008, 8:134-7. 10.1093\/bjaceaccp\/mkn021","journal-title":"Continuing Education in Anaesthesia, Critical Care and Pain"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1161\/01.cir.95.5.1122","article-title":"Vasopressin deficiency contributes to the vasodilation of septic shock","volume":"95","author":"Landry DW","year":"1997","unstructured":"Landry DW, Levin HR, Gallant EM, et al.. Vasopressin deficiency contributes to the vasodilation of septic shock. Circulation. 1997, 95:1122-5. 10.1161\/01.cir.95.5.1122","journal-title":"Circulation"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1161\/01.CIR.0000066692.71008.BB","article-title":"Arginine vasopressin in advanced vasodilatory shock: a prospective, randomized, controlled study","volume":"107","author":"D\u00fcnser MW","year":"2003","unstructured":"D\u00fcnser MW, Mayr AJ, Ulmer H, et al.. Arginine vasopressin in advanced vasodilatory shock: a prospective, randomized, controlled study. Circulation. 2003, 107:2313-9. 10.1161\/01.CIR.0000066692.71008.BB","journal-title":"Circulation"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1378\/chest.120.3.989","article-title":"Physiology of vasopressin relevant to management of septic shock","volume":"120","author":"Holmes CL","year":"2001","unstructured":"Holmes CL, Patel BM, Russell JA, Walley KR. Physiology of vasopressin relevant to management of septic shock. Chest. 2001, 120:989-1002. 10.1378\/chest.120.3.989","journal-title":"Chest"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1016\/S0022-5223(98)70049-2","article-title":"Management of vasodilatory shock after cardiac surgery: identification of predisposing factors and use of a novel pressor agent","volume":"116","author":"Argenziano M","year":"1998","unstructured":"Argenziano M, Chen JM, Choudhri AF, et al.. Management of vasodilatory shock after cardiac surgery: identification of predisposing factors and use of a novel pressor agent. J Thorac Cardiovasc Surg. 1998, 116:973-80. 10.1016\/S0022-5223(98)70049-2","journal-title":"J Thorac Cardiovasc Surg"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1210\/en.2014-1385","article-title":"Diabetes insipidus: celebrating a century of vasopressin therapy","volume":"155","author":"Qureshi S","year":"2014","unstructured":"Qureshi S, Galiveeti S, Bichet DG, Roth J. Diabetes insipidus: celebrating a century of vasopressin therapy. Endocrinology. 2014, 155:4605-21. 10.1210\/en.2014-1385","journal-title":"Endocrinology"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1016\/j.ccc.2018.11.001","article-title":"Diabetes insipidus and syndrome of inappropriate antidiuretic hormone in critically ill patients","volume":"35","author":"Harrois A","year":"2019","unstructured":"Harrois A, Anstey JR. Diabetes insipidus and syndrome of inappropriate antidiuretic hormone in critically ill patients. Crit Care Clin. 2019, 35:187-200. 10.1016\/j.ccc.2018.11.001","journal-title":"Crit Care Clin"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1016\/j.aace.2021.06.004","article-title":"Transient central diabetes insipidus occurring after vasopressin infusion","volume":"8","author":"Cristiano EA","year":"2022","unstructured":"Cristiano EA, Harris A, Grdinovac K. Transient central diabetes insipidus occurring after vasopressin infusion. AACE Clin Case Rep. 2022, 8:8-10. 10.1016\/j.aace.2021.06.004","journal-title":"AACE Clin Case Rep"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1592\/phco.24.5.541.33348","article-title":"Transient diabetes insipidus after discontinuation of therapeutic vasopressin","volume":"24","author":"Kristeller JL","year":"2004","unstructured":"Kristeller JL, Sterns RH. Transient diabetes insipidus after discontinuation of therapeutic vasopressin. Pharmacotherapy. 2004, 24:541-5. 10.1592\/phco.24.5.541.33348","journal-title":"Pharmacotherapy"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1016\/j.wneu.2016.09.122","article-title":"Transient diabetes insipidus after discontinuation of vasopressin in neurological intensive care unit patients: case series and literature review","volume":"97","author":"Bohl MA","year":"2017","unstructured":"Bohl MA, Forseth J, Nakaji P. Transient diabetes insipidus after discontinuation of vasopressin in neurological intensive care unit patients: case series and literature review. World Neurosurg. 2017, 97:479-88. 10.1016\/j.wneu.2016.09.122","journal-title":"World Neurosurg"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.24966","article-title":"Sudden vasopressin withdrawal causing transient central diabetes insipidus: a case report","volume":"14","author":"Pata R","year":"2022","unstructured":"Pata R, Nway N, Logvinsky IK, Lutaya I, Chowdhury T. Sudden vasopressin withdrawal causing transient central diabetes insipidus: a case report. Cureus. 2022, 14:e24966. 10.7759\/cureus.24966","journal-title":"Cureus"},{"key":"ref14","doi-asserted-by":"publisher","DOI":"10.1016\/s0008-6363(01)00337-6","article-title":"The V2 vasopressin receptor mutations and fluid homeostasis","volume":"51","author":"Birnbaumer M","year":"2001","unstructured":"Birnbaumer M. The V2 vasopressin receptor mutations and fluid homeostasis. Cardiovas Res. 2001, 51: 409-15. 10.1016\/s0008-6363(01)00337-6","journal-title":"Cardiovas Res"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/152795-transient-diabetes-insipidus-after-vasopressin-discontinuation","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,5,28]],"date-time":"2024-05-28T18:37:08Z","timestamp":1716921428000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/152795-transient-diabetes-insipidus-after-vasopressin-discontinuation"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,5,28]]},"references-count":14,"URL":"https:\/\/doi.org\/10.7759\/cureus.61253","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2024,5,28]]}}}